CureZone   Log On   Join
 

Re: The Pill compare to Mirena by lorax ..... Mirena, Skyla IUD Forum

Date:   5/16/2007 10:50:55 AM ( 14 years ago ago)
Hits:   18,381
URL:   https://www.curezone.com/forums/fm.asp?i=872063

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I had been on the bill since I was 16-minus 3 years to have kids-and went back on it until I was 35. I then got the IUD because my -and my husband's-biggest complaint with the pill was that I had no libido. (Great libido when I was pregnant and off the pills.) The last pill I was put on was the mini pill-I think. It was the one that had only one hormone in the lowest dose. This pill made me feel awful, major acne, major mood swings and depression, unable to cope with life basically. I went off it and was told about IUD's. My midwife said that the hormone in Mirena was so low that there should not be any side effects. Needless to say my body apparantly does not like the 1 hormone only type of bc. 3 1/2 years later I had it removed (last month) because it was slowly what I call poisoning me. I still had the bad acne, moodiness, Depression was getting worse, but I also had migraines (which I had never had before) fatigue, dizziness, bachaches. Throughout my research on this, I have read that the hormone in Mirena can cause insulin resistance. If you are now having problems with the pill, I would suggest another form of birth control that is non-hormal. I know it was Mirena causing this because since it has been out, just about all of my side effects are gone (still battling a bit af Acne but anywhere near as bad as before.)

 

<< Return to the standard message view

fetched in 0.13 sec, referred by www.curezone.com/forums/fmp.asp?i=872063